# SDR SWIA2020032649391

- Difficulty date: February 19, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 38,208 hours, 32,915 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE/REPLACE/INSTALL PASSENGER DOOR HINGE HALF (FUSELAGE SIDE) LUG BORES ARE EXCESSIVELY WORN.   (C-CHECK) RO 3/25/2020   INSTALLED NEW PAX DOOR PIANO HINGE ON FUSELAGE SIDE REF CRJ200 SRM AND BOMBARDIER REO.  SEE CONTINUATION CARD FOR DETAILS
